# SDR SWAA2017022211973

- Difficulty date: February 16, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 49,403 hours, 23,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD EMERGENCY EXIT SIGN  INOPERATIVE.  R& R  THE SIGN IAW AMM.
